# SDR SWAA2023061952611

- Difficulty date: May 26, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N8669B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36655
- Aircraft time: 26,834 hours, 12,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR STRUCTURE: LEFT SIDE PLATE (TRANSITION ANGLE) HAS CORROSION AROUND THE FASTENER HOLES. LOCATED AT STA 727J +2; +6; +13 AND +14. MARKED. AFT CARGO FLOOR STRUCTURE: LEFT SIDE PLATE (TRANSITION ANGLE) HAS CORROSION AROUND THE FASTENER HOLES. LOCATED AT STA 727J +2 +6 +13 AND +14. MARKED.<[01] COMPLIED WITH TOOL REQUIREMENT.;[02] COMPLIED WITH MEASUREMENTS.;[03] REMOVED CORROSION FROM AREA PER SRM 53-00-53-1A-2 (REMAINING THICKNESS 0.038'). SIDEPLATE (TRANSITION ANGLE) IS OUT LIMITS PER SRM 53-00-53-1A-2.;[19] INSTALLED LH SIDEPLATE (TRANSITION ANGLE) REPAIR PARTS FROM STA 727F+11' TO 787+9' PER SRM 53-00-53-2R-5.
